# SDR 2008FA0000281

- Difficulty date: April 16, 2008
- Submitted: April 16, 2008
- Operation: General aviation
- Aircraft: N6620E
- Make and model: Cessna 175
- Aircraft serial: 56120
- Aircraft time: 1,927 hours
- Engine: Cont GO300*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 051313211
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,927 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND UPPER LT BRACKET (0513132-11) WITH A SMALL CRACK ORIGINATING FROM THE LOWER EDGE OF THE ENGINE MOUNT BOLT WASHER.  ONLY A SMALL BEND LINE WAS VISIBLE FROM THE COCKPIT SIDE OF THE BRACKET VIA BOROSCOPE.  AFTER REMOVAL OF THIS BRACKET A CRACK WAS CLEARLY VISIBLE ON THE ENGINE SIDE OF BRACKET. FOUND UPPER RT BRACKET WITH (3) CRACKS SEPARATING THE BRACKET INTO 4 PIECES.  THE THRESHOLD FOR THIS INSP SHOULD BE REDUCED FROM 2500 HRS.  A MORE FREQUENT BOROSCOPE INSP WITHOUT REMOVAL OF THE ENGINE TRUSS MOUNT BOLTS WOULD PROVIDE AN EQUAL LEVEL OF SAFETY AS LONG AS A LARGER AREA WASHER HAS NOT BEEN INSTALLED.  INSTALLATION OF A LARGER AREA WASHER MAY REDUCE THE STRESS POINT AND IMPROVE THE LIFE OF THE BRACKET.
